# SDR CALA2022022100466

- Difficulty date: February 21, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 56,906 hours, 24,630 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Control Rod
- Part number: NA
- Condition: Stiff
- Location: Rh Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

*EMERGENCY ON APPROACH* NOSE LG CONT SOUNDS TO CYCLE UP MAKING A LOUD THUMP FOUND RIGHT NOSE GEAR DOOR ADJUSTABLE ROD ASSY VERY STIFF REF REPLACE LT NOSE GEAR DOOR ROD ASSY AS PRECAUTION REF IPC IPC 32-31-01-12 ITEM 50 32-31-01-12 ITEM 50 LH & RH NLG DOOR RODS REMOVED AND REPLACED. NOTHING TORQUED OR INSTALLED LH&RH NOSE GEAR DOOR CONTROL RODS THRU STEP B -11 REF RII INSP INSTALLATION OF DOOR CONTROL RODS THRU SEP B11-REQUIRES SAFETIED AT THIS TIME. AMM 32-31-41-400-001-A.DOORS REQUIRE OPERATIONAL CHECK REF STEP OPRATIONAL CHECK PER STEP C C . CHECK NORMAL REF AMM 32-31-41-400-001-A VERIFIED INSTALLATION AND OPS CHECK OF MLG MAIN DOOR CONTROL ROD. COMPLETED INSTALLATION OF NLG MAIN-DOOR CONTROL RODS. OPS CHECK NORMAL REF AMM 32-31-41-400-001-A
